# SDR DALA2019030201478

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 80,386 hours, 21,314 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 FWD CABIN WET AREA FS 345 FLOORBEAM UPPER SURFACE IS CORRODED AT LBL 10. CORRECTIVE ACTION: REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS REF SRM. FABRICATED REPAIR AND INSTALLED REF SRM. (0966044)
